# SDR HAL960104

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46516
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: E/E Compt
- Part time: 75,043 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON LONGERON 48R AND INTERCOSTAL AT LONGERON 48R.  INSTALLED NEW INTERCOSTAL AND LONGERON 48R PER AARD 51-01-00.  (M)
